# SDR ASAA2019060389543

- Difficulty date: May 8, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750132
- Condition: Corroded
- Location: Bs 787-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT RAIL HAS CORR BETWEEN STA 787 AND STA 807. GROUNDED - YES. REMOVED CORR FROM AFT CARGO PIT FLOOR SUPPORT RAIL FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 00 53 1A 2 REPLACED IAW B737 700 SRM 53 00 53 2R 3 REPAIR 3 W 1 O .080 R .065 L 3 D .015.
